Further processing options
online resource

A Generalization of the Hopf Invariant

Bibliographic Details
Journal Title: Proceedings of the National Academy of Sciences of the United States of America
Authors and Corporations: Whitehead, George W.
In: Proceedings of the National Academy of Sciences of the United States of America, 32, 1946, 6, p. 188-190
Type of Resource: E-Article
Language: English
published:
National Academy of Sciences of the United States of America
finc.format ElectronicArticle
finc.mega_collection sid-55-col-jstorlife
sid-55-col-jstorhealth
JSTOR Life Sciences Archive
JSTOR Health & General Sciences
finc.id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS84NzU4MA
finc.source_id 55
ris.type EJOUR
rft.atitle A Generalization of the Hopf Invariant
rft.epage 190
rft.genre article
rft.issn 0027-8424
rft.issue 6
rft.jtitle Proceedings of the National Academy of Sciences of the United States of America
rft.tpages 2
rft.pages 188-190
rft.pub National Academy of Sciences of the United States of America
rft.date 1946-06-15
x.date 1946-06-15T00:00:00Z
rft.spage 188
rft.volume 32
authors Array ( [rft.aulast] => Whitehead [rft.aufirst] => George W. )
languages eng
url https://www.jstor.org/stable/87580
version 0.9
x.oa 1
openURL url_ver=Z39.88-2004&ctx_ver=Z39.88-2004&ctx_enc=info%3Aofi%2Fenc%3AUTF-8&rfr_id=info%3Asid%2Fvufind.svn.sourceforge.net%3Agenerator&rft.title=A+Generalization+of+the+Hopf+Invariant&rft.date=1946-06-15&genre=article&issn=0027-8424&volume=32&issue=6&spage=188&epage=190&pages=188-190&jtitle=Proceedings+of+the+National+Academy+of+Sciences+of+the+United+States+of+America&atitle=A+Generalization+of+the+Hopf+Invariant&aulast=Whitehead&aufirst=George+W.&rft.language%5B0%5D=eng
SOLR
_version_ 1748601654238773248
access_facet Electronic Resources
author Whitehead, George W.
author_facet Whitehead, George W., Whitehead, George W.
author_sort whitehead, george w.
branch_nrw Electronic Resources
collection sid-55-col-jstorlife, sid-55-col-jstorhealth
container_issue 6
container_start_page 188
container_title Proceedings of the National Academy of Sciences of the United States of America
container_volume 32
description
facet_avail Online, Free
format ElectronicArticle
format_de105 Article, E-Article
format_de14 Article, E-Article
format_de15 Article, E-Article
format_de520 Article, E-Article
format_de540 Article, E-Article
format_dech1 Article, E-Article
format_ded117 Article, E-Article
format_degla1 E-Article
format_del152 Buch
format_del189 Article, E-Article
format_dezi4 Article
format_dezwi2 Article, E-Article
format_finc Article, E-Article
format_nrw Article, E-Article
geogr_code not assigned
geogr_code_person not assigned
id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS84NzU4MA
imprint National Academy of Sciences of the United States of America, 1946
imprint_str_mv National Academy of Sciences of the United States of America, 1946
institution DE-14, DE-15, DE-D13
issn 0027-8424
issn_str_mv 0027-8424
language English
last_indexed 2022-11-04T21:14:46.935Z
match_str whitehead:1946:ageneralizationofthehopfinvariant:
mega_collection JSTOR Life Sciences Archive, JSTOR Health & General Sciences
physical 188-190
publishDate 1946
publishDateSort 1946
publisher National Academy of Sciences of the United States of America
recordtype ai
score 18,68584
series Proceedings of the National Academy of Sciences of the United States of America
source_id 55
spelling Whitehead, George W. 0027-8424 National Academy of Sciences of the United States of America https://www.jstor.org/stable/87580 A Generalization of the Hopf Invariant Proceedings of the National Academy of Sciences of the United States of America
spellingShingle Whitehead, George W., Proceedings of the National Academy of Sciences of the United States of America, A Generalization of the Hopf Invariant
title A Generalization of the Hopf Invariant
title_full A Generalization of the Hopf Invariant
title_fullStr A Generalization of the Hopf Invariant
title_full_unstemmed A Generalization of the Hopf Invariant
title_short A Generalization of the Hopf Invariant
title_sort a generalization of the hopf invariant
url https://www.jstor.org/stable/87580